# SDR 96FDEA00223

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1070 FRAME CRACK EMITTING FROM STOP DRILL HOLE AT BL 0 TO BL 10 WL 150, FOUND WHILE WORKING CUSTOMER CARD NR 0053.  REMOVED DAMAGE FROM FRAME BS 1070 AT BL 0 AND LBL 10 WL 150, FABRICATED FILLERS AND INSTALLED IAW SRM 51-40-3 AND PREVIOUS REPAIR DOUBLER REINSTALLED.
